MAUDE Adverse Event Report: MMJ SA DE CV(USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV(USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18775
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the unit had cuff inflation/deflation issue.They used a syringe to push air in and out of the cuff.The customer indicated that there was no patient involvement.
 
Additional Manufacturer Narrative
Evaluation summary: one sample was received for evaluation.The reported condition was confirmed.An inflation deflation test was performed and it was observed the cuff inflated, at the time of deflation a restriction was observed.A visual inspection was performed and it was observed the pilot balloon collapses over the inflation line.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV(USD)
ave henequen no 1181 desarrol
ciudad juarez,mx 32590
MX  32590
MDR Report Key8196601
Report Number2936999-2018-00791
Device Sequence Number11185848
Product Code BTR
UDI-Device Identifier60884522007608
UDI-Public60884522007608
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/15/2021
Device Model Number18775
Device Catalogue Number18775
Device Lot Number16K0437JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2019
Initial Date Received by Manufacturer 11/29/2018
Supplement Date Received by Manufacturer07/24/2019
Initial Report FDA Received Date12/26/2018
Supplement Report FDA Received Date08/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1